# SDR 08FDEA01384

- Difficulty date: April 10, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT STA 1266, STA 1280, RBL 24.  SEAT TRACK AT STA 1266 TO STA 1280, RBL 24 REPLACED NEW TRACK AS PER B757-200 SRM 51-10-02 REV 93.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
